Dimension of the sum of several copies of a graph

Pavel Křivka

Czechoslovak Mathematical Journal (1985)

  • Volume: 35, Issue: 3, page 347-354
  • ISSN: 0011-4642

How to cite

top

Křivka, Pavel. "Dimension of the sum of several copies of a graph." Czechoslovak Mathematical Journal 35.3 (1985): 347-354. <http://eudml.org/doc/13519>.

@article{Křivka1985,
author = {Křivka, Pavel},
journal = {Czechoslovak Mathematical Journal},
keywords = {encodings; Latin squares},
language = {eng},
number = {3},
pages = {347-354},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Dimension of the sum of several copies of a graph},
url = {http://eudml.org/doc/13519},
volume = {35},
year = {1985},
}

TY - JOUR
AU - Křivka, Pavel
TI - Dimension of the sum of several copies of a graph
JO - Czechoslovak Mathematical Journal
PY - 1985
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 35
IS - 3
SP - 347
EP - 354
LA - eng
KW - encodings; Latin squares
UR - http://eudml.org/doc/13519
ER -

References

top
  1. J. Denes A. D. Keedwell, Latin squares and their application, Akademiai Kiado, Budapest, 1974. (1974) Zbl0283.05014MR0351850
  2. P. Křivka, The dimension of odd cycles and cartesian cubes, Coll. Math. Soc. János Bolyai 25. Alg. meth. in graph th., Szeged 1978, 435 - 443. (1978) Zbl0476.05078MR0642056
  3. P. Křivka, Dimension of the sum of two copies of a graph, Czech. Math. J., 31 (106), 1981, 514-520. (1981) Zbl0484.05053MR0631599
  4. L. Lovasz J. Nešetřil A. Pultr, On a product dimension of graphs, J. Comb. Theory, 1981, B37, 5, 231-256. (1981) Zbl0439.05038
  5. J. Nešetřil A. Pultr, A Dushnik-Miller type dimension of graphs and its complexity, Proc. of the Conf. on Fundam. of Comp. Theory, Lecture Notes in Comp. Sc. 56, Springer 1977, 482-493. (1977) Zbl0362.05073MR0491363
  6. J. Nešetřil A. Pultr, Product and other representations of graphs and related characteristics, Coll. Math. Soc. János Bolyai 25. Alg. meth. in graph th., Szeged 1978. (1978) Zbl0479.05029MR0642062
  7. J. Nešetřil V. Rödl, 10.1016/0012-365X(78)90186-3, Discrete Math. 23 (1978), 49-55. (1978) Zbl0388.05036MR0523311DOI10.1016/0012-365X(78)90186-3
  8. S. Poljak V. Rödl, Orthogonal partitions and covering of graphs, Czech. Math. J. 30 (105), 1980, 475-485. (1980) Zbl0456.05051MR0583626

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.